CLEVELAND, OH (WRIC) — A new Tiktok trend is pushing a nasal drug that promises an instant tan — but doctors with the Cleveland Clinic warn that using the “Barbie drug” could lead to diarrhea, unwanted erections and muscle death.

The drug, marketed as “nasal tanning spray,” contains Melanotan II, a compound that promoters promise will help users tan more quickly with less sun exposure. But as the Cleveland Clinic warns, the product is so risky it’s banned in the United States, Australia and the United Kingdom.

The compound essentially boosts the body’s production of melanin, the pigment that colors your skin, eyes and hair. But the drug also increases your exposure to harmful UV rays.

“You’ll start to get tanner when you go into the sun, which means more unsafe sun exposure,” Dr. Allison Vidimos, a dermatologist with the Cleveland Clinic, said.

The unregulated products aren’t regulated by the FDA, so it’s impossible to be certain what dosage is being offered, or if the product contains unsafe contaminants.

Side effects of Melanotan II include acne, nausea, diarrhea, vomiting, uncontrollable erections, life-threatening kidney issues and muscle death.